MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE VS; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE VS; BEDSIDE MONITOR
Model Number BSM-3532
Medical Device Problem Codes Application Program Problem (2880); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
A nurse reported that the bedside monitor (bsm) is rebooting itself with no user intervention.The nurse reported that a blue screen pops up and then a line of text with binary numbers on it.The device is not on the network so it is not a network loop.No patient harm was reported.
 
Additional Manufacturer Narrative
A nurse reported that the bedside monitor (bsm) is rebooting itself with no user intervention.The nurse reported that a blue screen pops up and then a line of text with binary numbers on it.The device is not on the network so it is not a network loop.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
Details of complaint: the nurse reported that the device rebooted on its own and that a blue screen popped up, displaying lines of binary numbers.The device is not on the network, so it could not be a network loop.There was no patient injury reported.Investigation summary: the reported device was sent in for evaluation and repair.The reported issue could not be duplicated.The results of the evaluation showed that this complaint is not confirmed.As such, a definitive root cause of the reported issue could not be determined.No further investigation will be performed.Nk will continue to monitor and trend for this issue.The following field(s) contain no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 03/26/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 2: 04/03/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 3: 04/04/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Additional information: b4 date of this report d9 device available for evaluation? g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h3 device evaluated by manufacturer? h6 event problem and evaluation codes h11 additional manufacturer narrative.
 
Event or Problem Description
The nurse reported that the device rebooted on its own and that a blue screen popped up, displaying lines of binary numbers.The device is not on the network, so it could not be a network loop.There was no patient injury reported.

Brand Name
LIFE SCOPE VS
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key21780803
Report Number8030229-2025-04814
Device Sequence Number15401176
Product Code MHX
UDI-Device Identifier04931921113660
UDI-Public(01)04931921113660
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-3532
Device Catalogue NumberBSM-3532A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown